# SDR TSAA0623117

- Difficulty date: December 10, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N738AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28499
- Aircraft time: 24,386 hours, 6,490 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51601250
- Condition: Failed
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS FLT 478 KOA-OAK.  AFTER THE NR 2 HF PASSED THE FLIGHT VERIFICATION FROM FLIGHT 477 (PREVIOUS FLIGHT LEG), THE NR 2 HF LATER BECAME UNABLE TO TRANSMIT DURING CRUISE FLIGHT.  CREW CONTINUED TO OAK WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 HF COUPLER PER AMM 23-11-61-4 AND COMPLETED OPERATIONAL CHECKS.  AIRCRAFT WAS RETURNED TO SERVICE AND PLACED ON FLIGHT VERIFICATION.  AIRCRAFT PASSED FLIGHT VERIFICATION.
